# SDR SWAA000841

- Difficulty date: May 5, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 24,023 hours, 22,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 RT SIDE CHORD CRACKED, RBL 28, WL 207.  REPAIRED CHORD PER SRM.
